Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Evaluations of a class of double $ L$-values


Author: David Terhune
Journal: Proc. Amer. Math. Soc. 134 (2006), 1881-1889
MSC (2000): Primary 11M41; Secondary 11B68, 11B75, 11Y35, 33E20
Published electronically: December 19, 2005
MathSciNet review: 2215115
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An analytic proof of an evaluation theorem for the ``convolution"-type double $ L$-values of non-principal characters is given. Along the way, Dirichlet character analogues of generalized single and double polylogarithms are defined. The monodromies of these functions play a pivotal role.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11M41, 11B68, 11B75, 11Y35, 33E20

Retrieve articles in all journals with MSC (2000): 11M41, 11B68, 11B75, 11Y35, 33E20


Additional Information

David Terhune
Affiliation: Department of Mathematics, The Pennsylvania State University, 109 McAllister Building, University Park, Pennsylvania 16802

DOI: http://dx.doi.org/10.1090/S0002-9939-05-08261-4
PII: S 0002-9939(05)08261-4
Keywords: Multiple $L$-values, multiple zeta values, generalized multiple polylogarithm
Received by editor(s): August 27, 2004
Received by editor(s) in revised form: February 9, 2005
Published electronically: December 19, 2005
Communicated by: Wen-Ching Winnie Li
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.